# SDR DALA2024051705314

- Difficulty date: April 29, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 139,571 hours, 20,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 1197 S28-29r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 FOUND DENT IN DAMAGED AREA # 2, LABELED 2Q, BET STA 1197+44 AND STA 1197+66 AND STR 28R AND STR 29R WITH AN INITIAL DEPTH OF .104" AND APPROX WIDTH OF 6.125". CORRECTIVE ACTION: REPAIRED ON ERA 617766-14 REV B (0318539)
